# SDR SRAA971206

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4477
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Unlocked
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, MASTER DOOR WARNING LIGHT ILLUMINATED AND AIRCRAFT WOULD NOT PRESSURIZE, ACCOMPLISHED AIR TURNBACK.  INSPECTED CARGO DOOR LATCH SYSTEM AND FOUND THE LEFT LATCH DOES NOT GO TO FULL OVER CENTER AND LATCH.  RECYCLED CARGO DOOR AND VERIFIED DOOR CLOSED AND LATCHED TRANSFERRED ITEM TO DMI PER MEL 52-3.
